Nero Budur
Nero Budur
Professor of Mathematics, KU Leuven
Verified email at kuleuven.be - Homepage
Title
Cited by
Cited by
Year
Multiplier ideals, V-filtration, and spectrum
N Budur, M Saito
arXiv preprint math/0305118, 2003
812003
Bernstein–Sato polynomials of arbitrary varieties
N Budur, M Mustaţa, M Saito
Compositio Mathematica 142 (3), 779-797, 2006
652006
Jumping coefficients and spectrum of a hyperplane arrangement
N Budur, M Saito
Mathematische Annalen 347 (3), 545-579, 2010
602010
On Hodge spectrum and multiplier ideals
N Budur
Mathematische Annalen 327 (2), 257-270, 2003
542003
Unitary local systems, multiplier ideals, and polynomial periodicity of Hodge numbers
N Budur
Advances in Mathematics 221 (1), 217-250, 2009
502009
Graph-complexes computing the rational homotopy of high dimensional analogues of spaces of long knots
G Arone, V Turchin
Annales de l'Institut Fourier 65 (1), 1-62, 2015
432015
First Milnor cohomology of hyperplane arrangements
N Budur, A Dimca, M Saito
Topology of algebraic varieties and singularities 538, 279-292, 2011
332011
Cohomology jump loci of quasi-projective varieties
N Budur, B Wang
arXiv preprint arXiv:1211.3766, 2012
322012
Cohomology jump loci of quasi-projective varieties
N Budur, B Wang
arXiv preprint arXiv:1211.3766, 2012
322012
The monodromy conjecture for hyperplane arrangements
N Budur, M Mustaţă, Z Teitler
Geometriae Dedicata 153 (1), 131-137, 2011
322011
Bernstein-Sato ideals and local systems
N Budur
Annales de l'Institut Fourier 65 (2), 549-603, 2015
242015
Cohomology jump loci of differential graded Lie algebras
N Budur, B Wang
arXiv preprint arXiv:1309.2264, 2013
202013
Singularity invariants related to Milnor fibers: survey
N Budur
arXiv preprint arXiv:1012.3150, 2010
182010
Roots of Bernstein-Sato polynomials for monomial ideals: a positive characteristic approach
N Budur, M Mustata, M Saito
arXiv preprint math/0505472, 2005
172005
On the local zeta functions and the b-functions of certain hyperplane arrangements
N Budur, M Saito, S Yuzvinsky
Journal of the London Mathematical Society 84 (3), 631-648, 2011
162011
Intersection spaces, perverse sheaves and type IIB string theory
M Banagl, N Budur, L Maxim
Advances in Theoretical and Mathematical Physics 18 (2), 363-399, 2014
152014
Combinatorial description of the roots of the Bernstein–Sato polynomials for monomial ideals
N Budur, M Mustaţ, M Saito
Communications in Algebra® 34 (11), 4103-4117, 2006
152006
On the V-filtration of -modules
N Budur
Geometric methods in algebra and number theory, 59-70, 2005
142005
Cohomology support loci of local systems
N Budur, Y Liu, L Saumell, B Wang
arXiv preprint arXiv:1511.08013, 2015
132015
The signed Euler characteristic of very affine varieties
N Budur, B Wang
International Mathematics Research Notices 2015 (14), 5710-5714, 2015
132015
The system can't perform the operation now. Try again later.
Articles 1–20